# SDR SWIA2019122747317

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Shade
- Part number: 3864040503
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT WINDOW SHADE MISSING AND OUTER REVEAL BROKEN.     (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED RH EMERGENCY EXIT WINDOW SHADE  AND OUTER REVEAL IAW AMM.
